If a teen took 7 sleep aid pm pills what could happen 100 milligrams?
- 14 Aug 2012 by Laurawengler1
- 14 August 2012
- sleep disorders, sleep
Hello Laurawengler. I don't know the brand. Call poison control. Be well, pledge
I agree with Pledge. Or call or visit your local ER or doctors surgery asap. There is potential for hallucinations, loss of consciousness, tremors, and in severe cases seizures. This type of overdose can be very serious.
Sounds like a cry for help. Suicide attempt should be looked into. Bullying and depression are two main things to find out. Treat this very seriously.
Hope the teen got immediate help with physician. Am also concerned why you are asking about another high dose? What is actually happening here?
If ANYBODY took that much, I would be calling 911 and getting help for that person! I don't care what the med is... You can overdose on lots of o-t-c meds, even aspirin or tylenol... Better to be safe than sorry...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2013 • 1 answer
Posted 24 Apr 2016 • 1 answer
Posted 22 Oct 2016 • 1 answer
Posted 8 Jan 2017 • 3 answers
Posted 27 Mar 2018 • 2 answers